# SDR WRLA2008009

- Difficulty date: January 10, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA73255
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND SEAT TRACK CORROSION AT STA Y=840 TO 859 X=14.   BLENDED CORROSION, WITHIN ALLOWABLE LIMITS PER MD11 SRM VOL.1 53-00-01 FIG.3 REV.40. REF EGAT NRCU 05022.
